# SDR CALA2014032600390

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 72,723 hours, 18,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1540 DENTED BETWEEN STRINGER 26L - 27L.  FABRICATED DOUBLER FRAME REPAIR AT BS 1540 BETWEEN STRINGER 26L - 27L.  TREATED & PRIMED TOP COATED CYCLES IAW SRM 53-00-07 FIG 201 TABLE II.  REPAIR DOUBLER IAW SRM 51-20-01, INSTALLED NEW FRAME REPAIR IAW SRM 53-00-02 CATEGORY B REQUIREMENTS.
